Start Submission Become a Reviewer

Reading: DRESS syndrome: A life-threatening complication of dapsone therapy

Download

A- A+
Alt. Display

Case Reports

DRESS syndrome: A life-threatening complication of dapsone therapy

Authors:

Manori Nayanakantha Gamage ,

Faculty of Medical Sciences University of Sri Jayawardenapura, Sri Lanka,, LK
About Manori
Faculty of Medical Sciences University of Sri Jayawardenapura, Sri Lanka, 
X close

Kanishka Thilakarathne Thilakarathne,

Colombo South Teaching Hospital, Sri Lanka, LK
About Kanishka Thilakarathne

Colombo South Teaching Hospital, Sri Lanka

X close

Eranga Wicramanayake,

Colombo South Teaching Hospital, Sri Lanka, LK
About Eranga
Colombo South Teaching Hospital, Sri Lanka
X close

N M Marcellin

Colombo South Teaching Hospital, Sri Lanka, LK
About N M
Colombo South Teaching Hospital, Sri Lanka
X close

Abstract

Sri Lanka Journal of Child Health, 2019; 48(3): 261-262

How to Cite: Gamage, M.N., Thilakarathne, K.T., Wicramanayake, E. and Marcellin, N.M., 2019. DRESS syndrome: A life-threatening complication of dapsone therapy. Sri Lanka Journal of Child Health, 48(3), pp.261–262. DOI: http://doi.org/10.4038/sljch.v48i3.8764
Published on 05 Sep 2019.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus